# SDR ASOA2013070908580

- Difficulty date: May 23, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 24,988 hours, 17,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE MAIN AVIONICS COMPARTMENT THE SUPPORT FOR THE CRAWLWAY FLOORBOARD THAT IS ATTACHED TO THE FRAME BS 280 IS CORRODED.  REMOVED DAMAGE CRAWLWAY FLOOR SUPPORT AND INSTALLED IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.
